Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Ease of Use

Satisfaction

Most voted negative review

1 People found this comment helpful

I had an allergic reaction!! My face is red with hives

Shared reviews and ratings

Melissa | 55-64 | Female | On medication for less than 1 month | Patient
7/12/2024
Condition: Other
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I have incredibly sensitive skin and I always use a new product with caution. I put a very small amount of Vanicream on the fold of my left arm and a small amount on my right cheek. I had burning in the fold of my left arm approximately 30 seconds after application. I felt burning on my lips and immediately had to wash the cream off of my face and arm. I am having such a problem finding a cream that I don't have a reaction to. Aveeno took their Ultra Calming moisturizer off of the market and I actually just used up the last of it this week. I'm at a loss...Read More Read Less

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for less than 1 month | Patient
1/25/2020
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I had an allergic reaction!! My face is red with hives

Report this postFill 3Created with Sketch.
atylo | 45-54 | Male | On medication for less than 1 month | Patient
3/2/2013
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

My blotchy skin cleared up.

Report this postFill 3Created with Sketch.
sandra | 19-24 | Female | On medication for 1 to less than 2 years | Patient
3/9/2011
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

great

Report this postFill 3Created with Sketch.
[email protected] | 35-44 | Female | On medication for 1 to 6 months | Patient
4/7/2009
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More